MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD
Model Number 0262
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this patient observed a flashing red call doctor (rcd) icon on their remote monitoring communicator.A forced call was completed on the communicator, device data was successfully transmitted, and the flashing rcd vanished.Boston scientific technical services (ts) referred the patient to their clinic.A subsequent review of the remote monitoring data indicated this right ventricular (rv) lead exhibited an alert for a high out of range pace impedance measurement of 2002 ohms, which triggered the rcd icon.The rv pace impedance trend graph shows at least one previous high out of range measurement followed by a decrease into the 1200 ohm range, which is within normal limits, and a recent gradual increase over approximately the past two months.The lead remains in-service.No patient symptoms or adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12113331
Report Number2124215-2021-15506
Device Sequence Number11869491
Product Code LWS
UDI-Device Identifier00802526601828
UDI-Public00802526601828
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/21/2022
Device Model Number0262
Device Catalogue Number0262
Device Lot Number100263
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date07/03/2021
Patient Sequence Number1
Patient Age68 YR